# SDR UALA2013062404349

- Difficulty date: June 21, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 64,539 hours, 8,969 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: S271W13034
- Part serial: 34
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADP C1 STATUS MESSAGE.   PERFORMED FIM 29-11, TASK 840 WIRING CHECKED OUT GOOD, REPLACED ADP 1 LSCU.
